Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is it normal to have pain in the breast while on hormonal therapy? No mass detected in mammogram

I m undergone tabhsoo operation last October 2008, last January 2009 i m started hormonal therapy the patch (estraderm tts 25grms), since October 2011 the estraderm tts is not available in our place, I switched to Primarin E conjugated, sometimes I felt pain in my breast is this normal? I keep on examining my breast there is no any sign of mass, I v done mamogram last 2010, I m 33 years old at that time when i m operated now i m running 38 this october, please tell me what are the necessary precautions do I needto do.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
there is nothing really special you got to do. You visit your physician, it could be advisable for you to do a breast ultrasound. This indicate whether you got lumps, cysts or the integrity of your breast is normal.
I think there are no real other worries or particular precautions to take. Visiting your gynecologist might help.
Thanks and best regards,
Luchuo, MD
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor